# SDR USAA2014101700001

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 46,512 hours, 17,238 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMING LEVER AT DOOR 3L LOOSE, NEEDS TO BE TIGHTENED.  TIGHTENED BOLT AT YELLOW ARMING PADDLE TO LEVER AT DOOR 3L.
